# SDR AALA202110260989

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A300*
- Aircraft serial: 4847
- Aircraft time: 32,824 hours, 12,510 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARMING LEVER IS LOOSE. RE-SECURED ARMING LEVER. VERIFIED ARMS / DISARMS NORMALLY PER AMM 52-73-00-710-001.
